# SDR CA990719009

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107049
- Condition: Cracked
- Location: Fuselage
- Part time: 11,915 hours
- Component: 206033002007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME AT WATER LINE STATION 67.00 FOUND CRACKED ACROSS THE INNER 75 PERCENT OF THE WEB AND TOTALLY THROUGH THE INNER FLANGE.  IT HAS NOW PROPAGATED A 2 INCH CRACK AT THE SAME PLACE ON THE INNER SKIN P/N 206-031-117-253.
